MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION HK GD MOTION ISRT 15MM SZ 6-7 RT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. LEGION HK GD MOTION ISRT 15MM SZ 6-7 RT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number OR71423368
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 04/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implant date: is an approximation based on information provided to us.
 
Event or Problem Description
It was reported that at the patients 6 month check the doctor noticed that the insert screw is not connected to the tibial base plate anymore.
 
Additional Manufacturer Narrative
It was additionally communicated that surgeon decided to make no actions to solve the reported issue at the moment, with patient's history being a contributing factor not to operate.Surgeon will see the patient in half a year for a check-up.

Brand Name
LEGION HK GD MOTION ISRT 15MM SZ 6-7 RT
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6607489
Report Number1020279-2017-00388
Device Sequence Number1123108
Product Code KRO
UDI-Device Identifier00885556108635
UDI-Public00885556108635
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K081111
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2019
Device Catalogue NumberOR71423368
Device Lot Number09EM12875
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2017
Supplement Date Received by ManufacturerNot provided
06/08/2017
Initial Report FDA Received Date06/02/2017
Supplement Report FDA Received Date06/12/2017
09/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1